Kansas, 2013Drought in Kansas, February 1 to 28, 2013
February 1 to 28, 2013 · NWS ICT · 26 events in 26 counties and zones
A prolonged period of dry weather, lingered drought conditions across most of Kansas during the month of February. An unusually dry period from May through December, 2012, kept an extreme drought (D3) going for most of Southern Kansas.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A prolonged period of dry weather, lingered drought conditions across most of Kansas during the month of February. An unusually dry period from May through December, 2012, kept an extreme drought (D3) going for most of Southern Kansas. There was some improvement in the drought conditions towards the end of February, as two soaking rains occurred. One at the beginning of the month and another towards the end of the month. The welcome rainfall actually led to the exceptional drought (D4) ending across most of the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jan 31, 11:50 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 31, 11:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CST THU JAN 31 2013
.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LIGHT AND VARIABLE WINDS HAVE DEVELOPED ACROSS THE AREA AS
EXPECTED AS SURFACE HIGH PRESSURE SPRAWLS ACROSS THE REGION. AS
THIS AREA OF HIGH PRESSURE MOVES EASTWARD...SOUTH-SOUTHWEST LOW
LEVEL WINDS WILL DEVELOP AND INCREASE THROUGH THE DAY TOMORROW
WITH SPEEDS AROUND 25 MPH WITH HIGHER GUSTS POSSIBLE. STILL SOME
CONCERN THAT PATCHY FOG MAY DEVELOP OVER THE FAR WESTERN ZONES AND
IMPACT KRSL THROUGH THE EARLY MORNING HOURS BUT CONFIDENCE REMAINS
TOO LOW TO MENTION IN THE TAF.
MWM
&&
.PREV DISCUSSION... /ISSUED 547 PM CST THU JAN 31 2013/
AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
BREEZY NORTHWEST WINDS WILL QUICKLY SUBSIDE THIS EVENING AS
SURFACE HIGH PRESSURE SETTLES OVER THE REGION. THIS SHOULD RESULT
IN RAPID RADIATIONAL COOLING AND SOME LOW PROBABILITIES FOR FOG
DEVELOPMENT...MAINLY ACROSS PORTIONS OF RUSSELL AND BARTON
COUNTIES WHERE LOW LEVEL FLOW WILL RETURN TO THE SOUTH TOWARD
MORNING OVER AN EXISTING SNOWPACK. NOT QUITE READY TO LOWER CIGS
AND INTRODUCE LOWER FLIGHT CATEGORIES AT THIS TIME...WITH BETTER
CHANCES FOR MORE WIDESPREAD FOG REMAINING ACROSS WESTERN KANSAS.
GUSTY SOUTH TO SOUTHWEST WINDS AROUND 25 MPH WILL SPREAD EASTWARD
ACROSS THE AREA ON FRIDAY.
MWM
PREV DISCUSSION... /ISSUED 258 PM CST THU JAN 31 2013/
DISCUSSION...
FORECAST HIGHLIGHTS FOCUS AROUND CONTINUED COLD TONIGHT-
FRI...AND WARMING TEMPERATURES SAT THROUGH NEXT WEEK.
A NARROW AND PROGRESSIVE BAND OF MODERATE TO HEAVY SNOW PRODUCED
MINIMAL ACCUMULATIONS TODAY AS IT RACED EAST-SOUTHEAST ACROSS
SOUTHERN KS. IT WAS ASSOCIATED WITH A NARROW YET INTENSE ZONE OF
LOW TO MID-LEVEL FRONTOGENESIS...IN RESPONSE TO AN ARCTIC AIRMASS
APPROACHING FROM THE NORTH...AND A WEAK PV ANOMALY APPROACHING
FROM THE NORTHWEST. DENSE CLOUD COVER SHOULD GRADUALLY CLEAR FROM
WEST-EAST LATE THIS AFTERNOON AND EVENING SHORTWAVE ENERGY
CONTINUES TO EXIT EAST. A FAIRLY CHILLY NIGHT IS ANTICIPATED AS
POLAR/ARCTIC HIGH PRESSURE SETTLES SOUTH ACROSS THE
HEARTLAND...WITH FORECAST LOWS IN THE SINGLE DIGITS AND
TEENS...COLDEST OVER NORTHERN/EASTERN KS. WITH WEAK RETURN FLOW
COMMENCING OVER WESTERN KS...SHOULD SEE AREAS OF FOG/LOW CLOUDS
DEVELOP...WHICH COULD POSSIBLY GRAZE PORTIONS OF BARTON-RUSSELL
COUNTIES TOWARD DAWN. OTHERWISE...DESPITE INCREASING RETURN
FLOW...TEMPERATURES WILL LIKELY BE SLUGGISH TO WARM THROUGH THE
DAY FRI...WITH 30S/40S PROBABLE...WARMEST OVER SOUTH-CENTRAL KS.
WARMER TEMPERATURES WILL COMMENCE BY SAT AND CONTINUE THROUGH
NEXT WEEK...AS ADVERTISED BY MEDIUM RANGE MODEL CONSENSUS
DEAMPLIFYING THE EASTERN CONUS TROUGH AND BUILDING A WESTERN CONUS
RIDGE. THE RESULT WILL BE NORTHWEST FLOW ALOFT ACROSS MID-
AMERICA...WITH PERIODIC WEAK AND FAST MOVING SHORTWAVES
PROGRESSING SOUTHEAST ACROSS THE NORTHERN AND EASTERN CONUS.
CONSEQUENTLY...DESPITE ABOVE NORMAL TEMPERATURES IN THE
50S...THERE WILL BE RELATIVELY MINOR DAY-TO-DAY TEMPERATURE
FLUCTUATIONS...AS PERIODIC WEAK COLD FRONTS PROGRESS ACROSS THE
AREA. ECMWF AND GFS INDICATE LOW PROBABILITIES FOR LIGHT
PRECIPITATION SOMETIME WED NIGHT AND THU AS A WEAK SHORTWAVE
APPROACHES FROM THE WEST/NORTHWEST. OTHERWISE...DRY WEATHER SHOULD
PERSIST THROUGH AT LEAST THE END OF NEXT WEEK.
ADK
AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
POLAR AIR WILL CONTINUE TO PUSH SOUTHWARD INTO THE AREA THIS
AFTERNOON AND TONIGHT. NORTHERLY WINDS WITH GUSTS OF 20-24 KT
SHOULD DIMINISH RAPIDLY EARLY THIS EVENING. TRANSIENT BANDS OF
LIGHT SNOW/FLURRIES POSSIBLE IN SOUTH CENTRAL/SOUTHEAST KS UNTIL
MID AFTERNOON WITH BRIEF VISIBILITY RESTRICTIONS POSSIBLE.
OTHERWISE SKIES SHOULD BECOME MOSTLY CLEAR TONIGHT INTO FRIDAY
MORNING.
JMC
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 11 41 27 54 / 0 0 10 0
HUTCHINSON 10 39 25 53 / 0 0 10 0
NEWTON 9 37 26 52 / 0 0 10 0
ELDORADO 9 38 26 52 / 0 0 10 0
WINFIELD-KWLD 11 41 27 55 / 0 0 0 0
RUSSELL 10 37 23 50 / 0 10 10 0
GREAT BEND 11 39 23 52 / 0 0 10 0
SALINA 6 35 24 48 / 0 10 10 0
MCPHERSON 9 37 24 51 / 0 0 10 0
COFFEYVILLE 11 40 27 53 / 0 0 10 0
CHANUTE 9 37 25 51 / 0 0 10 0
IOLA 8 35 25 50 / 0 0 10 0
PARSONS-KPPF 9 39 25 52 / 0 0 10 0
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 31, 3:29 PM CST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CST THU JAN 31 2013
KSZ032-033-047>053-067>072-082-083-091>096-098>100-012130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
329 PM CST THU JAN 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SUB-ZERO WIND CHILLS ARE EXPECTED EARLY FRIDAY MORNING ACROSS
CENTRAL AND EAST-CENTRAL KANSAS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
KED/ADK
Drought, Butler
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Butler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.781, -96.839 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southern Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Harvey
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Harvey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southern Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Marion
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, McPherson
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Chase
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.302, -96.594 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Rice
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Rice forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Ellsworth
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Ellsworth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Sedgwick
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Sedgwick forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.685, -97.461 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southern Kansas saw above normal rainfall for the first time in almost nine months. Wichita Mid-Continent Airport reported rainfall amounts of 1.27 inches above normal.
Drought, Greenwood
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Greenwood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.878, -96.233 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across the Flint Hills and Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southern Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Elk
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Elk forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.454, -96.244 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across the Flint Hills and Sooutheast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southern Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Lincoln
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.045, -98.208 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months.
Drought, Allen
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Allen forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.886, -95.301 (the zone’s center; the record gives no point)
The severe drought (D2), continued across Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some welcome rainfall occurred towards the end of the month, which led to back to back above normal precipitation months. This is the first time this has occurred in eight months.
Drought, Neosho
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Neosho forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.307 (the zone’s center; the record gives no point)
The severe drought (D2), continued across the Flint Hills of Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Chanute Regional Airport picked up almost 2 inches of rainfall towards the end of the month, leading to back to back above normal precipitation months.
Drought, Harper
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.192, -98.075 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Kingman
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Kingman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -98.136 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Reno
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Reno forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Sumner
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Sumner forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Cowley
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Cowley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.238, -96.837 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Chautauqua
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Chautauqua forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.150, -96.245 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across the Flint Hills and Southeast Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Montgomery
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.193, -95.743 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across South Central Kansas. But some welcome rainfall occurred during the middle of the month, led to the drought conditions to improve significantly to a severe drought (D2) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Barton
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Barton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Russell
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Russell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.915, -98.762 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the first part of the month of February across Central Kansas. But some welcome rainfall occurred during the middle of the month, which led to the drought conditions to decrease to an extreme drought (D3) by the end of the month. Rainfall amounts of an inch above normal led to the drought improving.
Drought, Saline
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Central Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur late in the month, as most locations across Central Kansas saw above normal rainfall for the first time in almost nine months. By the end of the month, the drought conditions had decreased to a severe drought (D2). Rainfall amounts at Salina was over an inch above normal.
Drought, Woodson
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Woodson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.887, -95.740 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southeast Kansas saw above normal rainfall for the first time in almost nine months. The welcome rainfall led to the drought decreasing to severe (D2) levels by the end of the month.
Drought, Wilson
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Wilson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.743 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southeast Kansas saw above normal rainfall for the first time in almost nine months. The welcome rainfall led to the drought decreasing to severe (D2) levels by the end of the month.
Drought, Labette
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Labette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.191, -95.298 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the month of February. This was a continuation of a drought that started in late May and continued through the month of January and into February. Some improvement in the drought conditions did occur, as most locations across Southeast Kansas saw above normal rainfall for the first time in almost nine months. The welcome rainfall led to the drought decreasing to severe (D2) levels by the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, February 1 to 28, 2013$127 million · 16 events
- Drought in Oklahoma, February 1 to 28, 2013$50 million · 3 events
- Drought in Texas, February 1 to 28, 2013$10 million · 24 events
- Winter Weather in Delaware, February 1, 201316 injured · 4 events
- Drought in Texas, February 1 to 28, 2013$75,000 · 38 events
- Winter Storm in Ohio, February 1, 2013$250,000 · 3 events
- Winter Storm in Pennsylvania, February 1, 2013$150,000 · 2 events
- Drought in Oklahoma, February 1 to 28, 201348 events
- Lake-Effect Snow in New York, February 1 to 3, 2013$53,000 · 6 events
- Drought in New Mexico, February 1 to 28, 201339 events
- Drought in Nebraska, February 1 to 28, 201330 events
- Drought in Nebraska, February 1 to 28, 201327 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433744, 433745, 433747, 433748, 433750, 433751, 433752, 433793, 433796, 433801, 433804, 433807, 433808, 433812, 433813, 433814, 433815, 433816, 433817, 433818, 433822, 433824, 433831, 433832, 433833, 433834.